zbMATH — the first resource for mathematics

On the interia of some classes of partitioned matrices. (English) Zbl 0186.33704

Full Text: DOI
[1] Carlson, D.; Schneider, H., Inertia theorems for matrices: the semidefinite case, J. math. anal. and appl., 6, 430-446, (1963) · Zbl 0192.13402
[2] Haynsworth, E.V., Determination of the inertia of a partitioned Hermitian matrix, Linear algebra, 1, 73-81, (1968) · Zbl 0155.06304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.